Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 17, 2012, 3:39 PM EDT for White County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2012, 3:39 PM EDT (19:39 UTC)
- Expired
- Jul 17, 2012, 4:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
County White County, GA
The radar
The Greer radar (KGSP), 141 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2377 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
781
WWUS82 KFFC 171939
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT TUE JUL 17 2012
GAZ016-172015-
339 PM EDT TUE JUL 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHITE COUNTY
UNTIL 415 PM EDT...
AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HELEN...MOVING SOUTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITE COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WHITLEY GAP SHELTER...SMITHGALL WOODS CONSERVATION
AREA...UNICOI STATE PARK...ANNA RUBY FALLS...ROBERTSTOWN...HELEN...
SAUTEE...QUALATCHEE LAKE...CLEVELAND AND MOSSY CREEK. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3474 8362 3468 8363 3466 8365 3464 8364
3451 8368 3454 8385 3456 8387 3459 8386
3462 8387 3478 8382
TIME...MOT...LOC 1939Z 015DEG 12KT 3467 8374
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 17, 2:00 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 17, 2:00 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 200 PM EDT TUE JUL 17 2012 .PREV DISCUSSION... /ISSUED 113 PM EDT TUE JUL 17 2012/ UPDATE... QUICK UPDATE TO TWEAK POPS AND WX BASED ON CURRENT TRENDS. TWEAKED DOWN TEMPS A LITTLE BASED ON MORNING CLOUDS AND EXPECTED PRECIP. NEW WATCH CONFINED TO FAR SOUTHERN COUNTIES BUT COULD SEE ISOLD SEVERE STORMS JUST ABOUT ANYWHERE. CONVECTION ALLOWING MODELS...ESP RECENT HRRR RUNS...FAVORING SOUTHERN GA...NE GA AND ERN ATL METRO THRU 21Z THEN NW GA AFTER 21Z. SEEMS REASONABLE. MID LEVEL CLOUDS FINALLY DISSIPATING WHICH SHOULD ALLOW TEMPS TO CLIMB QUICKLY. CAPE ALREADY NEAR 3000 J/KG BASED ON SPC MESOANALYSIS. 0-1KM AND 0-6KM SHEAR VERY WEAK SO EXPECT SLOW MOVING PULSE STORMS YET AGAIN. PW NEAR 1.9 INCHES SO VERY HEAVY RAINFALL LIKELY WITH ISOLD FLOODING POSSIBLE. SNELSON PREV DISCUSSION... /ISSUED 723 AM EDT TUE JUL 17 2012/ SHORT TERM /TODAY THROUGH WEDNESDAY NIGHT/... /ISSUED AT 355 AM EDT TUE JUL 17 2012/ A COMBINATION OF TWO MAIN FEATURES WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT THROUGH 48 HOURS. AN H5 LOW JUST OFF THE GA/FL COAST WAS MOVING ONSHORE AND THE GFS/NAM HAVE A GOOD HANDLE ON THIS. THIS LOW WILL STALL OVER NORTH FL/SOUTH GA AND CONTINUE TO PUMP IN ATLANTIC MOISTURE TO THE CWA. THIS UPPER LOW WAS ALSO PULLING A WEAK SHORT WAVE INTO THE CWA. AT THE SAME TIME A LEE SIDE TROUGH WAS DEVELOPING FROM LGC TO UPSTATE SOUTH CAROLINA. THE COMBINATION OF THESE ARE BRINGING THE THREAT OF THUNDERSTORMS TO THE CWA WITH THE MAIN THREAT DURING DAYTIME HEATING BOTH TODAY AND WEDNESDAY. THE HIGHEST PROBABILITIES WILL BE IN THE VICINITY OF THE UPPER LOW...ACROSS CENTRAL GA. THIS WILL ALSO HAVE A PLAY ON TEMPS. MOST AREAS MONDAY SAW TEMPS IN THE LOW TO MID 90S...HOWEVER IN AREAS THAT GOT RAIN...TEMPS STRUGGLED TO GET OUT OF THE UPPER 80S. NO CHANGE IN AIRMASS THROUGH WEDNESDAY AND THIS SHOULD YIELD A PERSISTENCE IN TEMP FORECASTS. 17 LONG TERM /THURSDAY THROUGH MONDAY/... /ISSUED AT 355 AM EDT TUE JUL 17 2012/ MODEL AGREEMENT THROUGH THE WEEKEND IS FAIRLY GOOD...WITH ATLANTIC RIDGE REMAINING OFF THE EAST COAST AS UPPER LEVEL ENERGY REMAINS ACROSS THE SOUTHEAST. TROUGH STRETCHES DOWN THE APPALACHIANS AND EXTENDS INTO NORTH AND CENTRAL GEORGIA THROUGH THE LATER HALF OF THE WEEK AS SURFACE LOW EXPECTED TO DEVELOP OVER THE CAROLINAS INTO THE WEEKEND. IN ADDITION...A FRONTAL BOUNDARY PUSHES INTO THE TENNESSEE VALLEY BY THE END OF THE WORK WEEK...AND INTO NORTH GEORGIA BY SUNDAY MORNING. THE COMBINATION OF THESE FEATURES WILL KEEP AMPLE MOISTURE AND ENOUGH INSTABILITY TO SUPPORT GOOD CHANCE POPS ACROSS THE MAJORITY OF THE AREA THROUGH SUNDAY. BY NEXT WEEK...MODEL SOLUTIONS DIFFER...THOUGH NOT AS SIGNIFICANTLY AS IN DAYS PAST. EXTENDED MODELS AGREE WITH YET ANOTHER FRONTAL BOUNDARY PUSHING INTO THE REGION BY TUESDAY AFTERNOON...BUT EXPECTED IMPACTS DIFFER. ECMWF 1-2C COOLER WITH 850MB TEMPERATURES THAN THE GFS AS THIS EARLY WEEK EVENT UNFOLDS. AS A RESULT...COULD SEE SLIGHTLY COOLER HIGHS AS EARLY AS SUNDAY...WITH MORE SEASONAL AFTERNOON TEMPS IN THE UPPER 80S. GRADUAL WARMING TREND EXPECTED INTO TUESDAY WITH HIGHS BACK IN THE LOW 90S. PRECIP ACTIVITY THROUGH THE EXTENDED WILL INCREASE EACH AFTERNOON...COUPLED LARGELY WITH THE DIURNAL HEATING. MOIST ENVIRONMENT WILL PERSIST THROUGH THE WEEK AND INTO THE WEEKEND...WITH MODEL SOUNDINGS INDICATING PRECIPITABLE WATER VALUES NEARING 2.0 INCHES. 31 && .AVIATION... 18Z UPDATE... PRIMARY CONCERN IS TIMING AND LIKELIHOOD OF TSRA THIS AFTERNOON. MOST LIKELY TIME FOR TSRA IS 18Z-22Z WITH DECREASING COVERAGE AFTER. COULD SEE WIND GUSTS TO 25KTS WITH ANY STRONG STORMS. HAVE INCLUDED VCSH FOR 22Z- 01Z FOR LINGERING PRECIP. SIMILAR PATTERN TOMORROW WITH MAINLY AFTERNOON TSRA. WEST COMPONENT WINDS EXPECTED THROUGH THE PERIOD. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON TIMING AND LIKELIHOOD OF TSRA HIGH ON ALL OTHER ELEMENTS SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 93 72 94 72 / 50 30 50 30 ATLANTA 92 74 92 73 / 40 30 50 30 BLAIRSVILLE 87 68 87 67 / 40 30 40 30 CARTERSVILLE 92 70 92 71 / 50 30 40 30 COLUMBUS 93 74 94 73 / 40 30 50 30 GAINESVILLE 92 72 92 72 / 50 30 40 30 MACON 91 73 94 73 / 50 30 50 30 ROME 93 70 94 72 / 60 30 40 30 PEACHTREE CITY 91 71 92 71 / 40 30 50 30 VIDALIA 92 74 94 75 / 50 30 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CRISP...DODGE...DOOLY...MONTGOMERY...PULASKI... STEWART...SUMTER...TELFAIR...TOOMBS...WEBSTER...WHEELER...WILCOX. && SHORT TERM...SNELSON LONG TERM....BAKER AVIATION...SNELSON
Hazardous weather outlook, Jul 17, 5:01 AM EDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 501 AM EDT TUE JUL 17 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-180915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 501 AM EDT TUE JUL 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... UPPER LEVEL DISTURBANCE...COMBINED WITH A WARM...MOIST...AND UNSTABLE ENVIRONMENT WILL PROMOTE AFTERNOON AND EVENING THUNDERSTORM DEVELOPMENT OVER NORTH AND CENTRAL GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE HEAVY RAIN...DAMAGING WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. THE MOST LIKELY TIME FOR DEVELOPMENT WILL BE BETWEEN NOON AND 10 PM. .DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL MOVE OVER NORTHERN FLORIDA...AND THEN NORTHWARD INTO SOUTH AND CENTRAL GEORGIA THROUGH TODAY. THIS ADDED ENERGY...COMBINED WITH THE ALREADY MOIST AND UNSTABLE ENVIRONMENT...WILL ALLOW SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO DEVELOP TODAY. CAPE VALUES BETWEEN 1500 AND 2500 J/KG ARE EXPECTED AS THE ATMOSPHERE BECOMES INCREASINGLY UNSTABLE WITH THE PEAK DAYTIME HEATING. THIS INSTABILITY WILL SUPPORT SOME STRONG STORMS...AND ISOLATED SEVERE STORMS ARE POSSIBLE. PRECIPITABLE WATER VALUES NEAR 1.8 INCHES...AND K-INDEX VALUES IN THE UPPER 30S INDICATE THAT HEAVY RAIN REMAINS A THREAT. PONDING OF WATER ON ROADWAYS AND RISES OF SMALL CREEKS AND STREAMS CAN BE EXPECTED IN AREAS WHERE HEAVY DOWNPOURS RESULT FROM SLOW MOVING STORMS. DAMAGING WIND IS ALSO A THREAT WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...WITH THE POSSIBILITY OF ISOLATED SEVERE STORMS AS THE UNSTABLE ENVIRONMENT PERSISTS THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 17, 3:10 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
310 PM EDT TUE JUL 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG WALNUT GROVE 33.74N 83.85W
07/17/2012 WALTON GA 911 CALL CENTER
SEVERAL TREES BLOWN DOWN IN THE WALNUT GROVE AREA.
0220 PM TSTM WND DMG OXFORD 33.62N 83.87W
07/17/2012 NEWTON GA 911 CALL CENTER
SEVERAL TREES BLOWN DOWN IN THE OXFORD AREA.
&&
KFRANTZSpecial weather statement, Jul 17, 3:16 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT TUE JUL 17 2012
GAZ066-078-171945-
316 PM EDT TUE JUL 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP AND HARRIS
COUNTIES UNTIL 345 PM EDT...
AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINE MOUNTAIN-CALLAWAY GARDENS...MOVING
SOUTHWEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP AND HARRIS COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE F.D. ROOSEVELT STATE PARK...PINE
MOUNTAIN-CALLAWAY GARDENS AND HAMILTON. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3274 8509 3291 8491 3289 8486 3287 8486
3287 8483 3286 8480 3265 8489
TIME...MOT...LOC 1916Z 032DEG 18KT 3282 8493Special weather statement, Jul 17, 3:21 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 321 PM EDT TUE JUL 17 2012 GAZ105-171945- 321 PM EDT TUE JUL 17 2012 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN DOOLY COUNTY UNTIL 345 PM EDT... AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PINEHURST...MOVING SOUTHWEST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS DOOLY COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PINEHURST...RICHWOOD...LILLY AND VIENNA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. && LAT...LON 3203 8379 3217 8395 3225 8374 3221 8370 TIME...MOT...LOC 1922Z 041DEG 8KT 3221 8376
Local storm report, Jul 17, 3:27 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT TUE JUL 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND DMG WINDER 33.99N 83.72W
07/17/2012 BARROW GA 911 CALL CENTER
SEVERAL TREES AND POWER LINES BLOWN DOWN IN THE WINDER
AREA.
&&
KFRANTZLocal storm report, Jul 17, 3:36 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT TUE JUL 17 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 3 ESE NORCROSS 33.92N 84.17W
07/17/2012 E0.75 INCH GWINNETT GA PUBLIC
PENNY SIZED HAIL REPORTED NEAR NORCROSS.
&&
KFRANTZSpecial weather statement, Jul 17, 3:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT TUE JUL 17 2012
GAZ016-172015-
339 PM EDT TUE JUL 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHITE COUNTY
UNTIL 415 PM EDT...
AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HELEN...MOVING SOUTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITE COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WHITLEY GAP SHELTER...SMITHGALL WOODS CONSERVATION
AREA...UNICOI STATE PARK...ANNA RUBY FALLS...ROBERTSTOWN...HELEN...
SAUTEE...QUALATCHEE LAKE...CLEVELAND AND MOSSY CREEK. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3474 8362 3468 8363 3466 8365 3464 8364
3451 8368 3454 8385 3456 8387 3459 8386
3462 8387 3478 8382
TIME...MOT...LOC 1939Z 015DEG 12KT 3467 8374The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 9:50 PM EDT | Special Weather Statement | FFC | Wilkes | 25 min |
| Jul 17, 11:51 AM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| Jul 17, 12:38 PM EDT | Special Weather Statement | FFC | Toombs | 37 min |
| Jul 17, 12:46 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| Jul 17, 12:58 PM EDT | Special Weather Statement | FFC | Muscogee | 32 min |
| Jul 17, 1:08 PM EDT | Special Weather Statement | FFC | Fulton | 37 min |
| Jul 17, 1:17 PM EDT | Special Weather Statement | FFC | Barrow | 28 min |
| Jul 17, 1:26 PM EDT | Special Weather Statement | FFC | Pike | 34 min |
| Jul 17, 1:34 PM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Jul 17, 1:44 PM EDT | Special Weather Statement | FFC | Walton | 31 min |
| Jul 17, 1:53 PM EDT | Special Weather Statement | FFC | Toombs | 22 min |
| Jul 17, 1:56 PM EDT | Special Weather Statement | FFC | Forsyth | 34 min |
| Jul 17, 2:03 PM EDT | Special Weather Statement | FFC | Chattahoochee | 27 min |
| Jul 17, 2:05 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 40 min |
| Jul 17, 2:11 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 36 min |
| Jul 17, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Marion | 22 min |
| Jul 17, 2:19 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Rockdale | 26 min |
| Jul 17, 2:29 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Jul 17, 2:53 PM EDT | Special Weather Statement | FFC | DeKalb, Newton, Rockdale | 37 min |
| Jul 17, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Newton, Rockdale | 22 min |
| Jul 17, 3:16 PM EDT | Special Weather Statement | FFC | Harris | 29 min |
| Jul 17, 3:21 PM EDT | Special Weather Statement | FFC | Dooly | 24 min |
| Jul 17, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 29 min |
| Jul 17, 3:40 PM EDT | Special Weather Statement | FFC | Schley | 35 min |
| Jul 17, 3:44 PM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Jul 17, 3:46 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Monroe, Spalding | 44 min |
| Jul 17, 3:57 PM EDT | Special Weather Statement | FFC | Fayette | 33 min |
| Jul 17, 3:58 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe | 47 min |
| Jul 17, 4:00 PM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Jul 17, 4:03 PM EDT | Special Weather Statement | FFC | Hancock | 27 min |
| Jul 17, 4:06 PM EDT | Special Weather Statement | FFC | Schley | 24 min |
| Jul 17, 4:29 PM EDT | Special Weather Statement | FFC | Schley | 31 min |
| Jul 17, 4:31 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Houston, Peach, Pike, Talbot and 3 more | 29 min |
| Jul 17, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike | 41 min |
| Jul 17, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 38 min |
| Jul 17, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor | 52 min |
| Jul 17, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington, Wilkinson | 34 min |
| Jul 17, 5:00 PM EDT | Special Weather Statement | FFC | Heard, Troup | 45 min |
| Jul 17, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Jones, Twiggs | 25 min |
| Jul 17, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 51 min |
| Jul 17, 5:23 PM EDT | Special Weather Statement | FFC | Macon | 37 min |
| Jul 17, 5:28 PM EDT | Special Weather Statement | FFC | Oglethorpe | 32 min |
| Jul 17, 5:30 PM EDT | Special Weather Statement | FFC | Wilkinson | 30 min |
| Jul 17, 5:44 PM EDT | Special Weather Statement | FFC | Heard | 31 min |
| Jul 17, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 42 min |
| Jul 17, 5:59 PM EDT | Special Weather Statement | FFC | Harris | 31 min |
| Jul 17, 6:12 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 33 min |
| Jul 17, 6:22 PM EDT | Special Weather Statement | FFC | Catoosa | 23 min |
| Jul 17, 6:50 PM EDT | Special Weather Statement | FFC | Carroll | 25 min |
| Jul 17, 6:52 PM EDT | Special Weather Statement | FFC | Stewart | 23 min |
| Jul 17, 7:15 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.